RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 5, Pages 574–576 (Mi dan4722)  

MATHEMATICS

On the uniqueness of solutions of the Cauchy problem for second-order quasilinear parabolic equations

V. V. Kurta

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (241 kB)

English version:
Doklady Mathematics, 1995, 50:1, 127–131

Bibliographic databases:
UDC: 517.9
Presented: С. М. Никольский
Received: 29.10.1993

Citation: V. V. Kurta, “On the uniqueness of solutions of the Cauchy problem for second-order quasilinear parabolic equations”, Dokl. Akad. Nauk, 337:5 (1994), 574–576; Dokl. Math., 50:1 (1995), 127–131

Citation in format AMSBIB
\Bibitem{Kur94}
\by V.~V.~Kurta
\paper On the uniqueness of solutions of the Cauchy problem for
second-order quasilinear parabolic equations
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 5
\pages 574--576
\mathnet{http://mi.mathnet.ru/dan4722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1298322}
\zmath{https://zbmath.org/?q=an:0849.35042}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 127--131


Linking options:
  • http://mi.mathnet.ru/eng/dan4722
  • http://mi.mathnet.ru/eng/dan/v337/i5/p574

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:76
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020